MathSciNet Relay Station
MathSciNet bibliographic data
MR336378 (49 #1153) 47A05
Koliha, J. J. Pseudo-inverses of operators. Bull. Amer. Math. Soc. 80 (1974), 325–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement